# SDR DALA2022080505380

- Difficulty date: June 21, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 98,134 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 AISLE LIGHT COVER DAMAGED AT SEAT ROW 42A AND 41A. CORRECTIVE ACTION: LIGHT COVERS INSTALLED ON 41A & 42A. CHKD O.K FOR SVC (2287544)
